# SDR FDEA201605311770

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Part serial: 000518
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER SKIN AT BOTTOM HAS A DENT.  EVALUATED & DETERMINED DENT TO BE OUT OF LIMITS IAW SRM 52-30-01-1A FIG 101 DET VIII.  INSTALLED REPAIR DOUBLER IAW SRM 52-30-01-2R FIG 201 REPAIR 4, CAT B.  REPAIR REF EA F-5230-TO325627 ISSUED FOR RSC TRACKING & REPETITIVE INSPECTION REQUIREMENTS.  MAJOR REPAIR.
